# SDR SWAA2014121034885

- Difficulty date: December 5, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 28,524 hours, 17,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR INTERCOSTAL CRACKED BETWEEN BS 312 TO 328, 19 INCHES INBD OF PANEL ATTACH POINT.  R & R INTERCOSTAL IAW SRM & DWG.
